Ask an Eye Doctor and Get an Answer ASAP
Hello and welcome to JustAnswer.com
If I may, can I clarify your question?
Are you asking whether having the angiogram itself or the Visudyne may have caused blood clots?
And are you also asking what treatment steps you should take in the future assuming this was a result of the angiogram or Visudyne?
Fluorescein angiography can, uncommonly, induce a thrombophlebitis which can cause local swelling, but this is usually limited to the injection site or areas near the injection site. I would not expect an accumulation of fluorescein angiograms to be the culprit for this leg swelling.
Does this answer your question?
I am happy to be able to help you today. If you would be so kind, please help me get credit for my efforts in answering your questions and press the ACCEPT button for this encounter. I would also be happy to continue to answer any more questions you have until we have resolved your concern.
Also, any positive feedback and/or bonus you may feel prompted to provide would be welcomed and is appreciated.
My opinion is solely informative and does not constitute a formal medical opinion or recommendation. For a formal medical opinion and/or recommendation you must be examined by your doctor.
I do not know of a study which has been done which gives probabilities for such an adverse event; this is likely because it is not a common adverse event and happens in less than 10% of patients. I can certainly keep looking for such a percentage, but as of now, I know of no probability stated in safety trials or reports in the literature, currently.